MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC PUMP
Model Number 481012
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for this lot did not show any no flow rate issue.Retained samples were also subjected to flow test and the device flows normally.The information provided is insufficient for further investigation.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
Slow flow with vancomycin 2 g/ns 250 ml smartez {se0175-250; lot· s8h02} and ceftriaxone 2 g/ns 100ml smartez {se0200-100; lot s8d33): 100 ml, 200ml /hr and smartez 250 ml, 175 ml/hr.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8350454
Report Number3012429465-2019-00034
Device Sequence Number11355433
Product Code MEB
UDI-Device Identifier28859299101013
UDI-Public(01)28859299101013(10)S8D33(17)210328(11)180428(241)SE0200-100
Combination Product (Y/N)N
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2021
Device Model Number481012
Device Lot NumberS8D33
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1